Volume 188, Issue 3, January 2013

This issue is a translation of Problemy Matematicheskogo Analiza (Problems in Mathematical Analysis), No. 67, November 2012. Editorial Board of PMA: N. Uraltseva (Main Editor), N. Ivochkina, A. Laptev, B. Makarov, V. Maz’ya, V. Osmolovskii, B. Plamenevskii, G. Rozenblyum, D. Yafaev. Invited Editor: A. A. Davydov (Vladimir, Russia). Translated into English and edited by Tamara Rozhkovskaya (rozhk@math.nsc.ru). This issue presents contributions of the participants of “International Conference on Differential Equations and Dynamical Systems.” Suzdal, Vladimir region, Russia, July 2-7, 2010.

ISSN: 1072-3374 (Print) 1573-8795 (Online)

In this issue (16 articles)